EMIS ELibM Electronic Journals Zeitschrift für Analysis und ihre Anwendungen
Vol. 18, No. 1, pp. 47-66 (1999)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



The Canonical Endomorphism for Infinite Index Inclusions

F. Fidaleo and T. Isola

Università di Roma ``Tor Vergata'', Dipartimento di Matematica, Via della Ricerca Scientifica, 00133 Roma, Italy, e-mail: Fidaleo@mat.uniroma2.it , Isola@mat.uniroma2.it

Abstract: We give purely algebraic characterisations of the canonical endomorphism in interesting infinite index cases, continuing previous works of Longo and the authors. We apply these results when compact and discrete (but not necessarily finite-dimensional) Woronowicz algebras act alternately on the factors in the various levels of Jones' tower. We characterise when the acting algebra is a Kac algebra.

Keywords: infinite index inclusions, actions of Kac algebras

Classification (MSC2000): 46L37, 46L10

Full text of the article:

Electronic fulltext finalized on: 25 Apr 2000. This page was last modified: 9 Nov 2001.

© 2000 Heldermann Verlag
© 2000--2001 ELibM for the EMIS Electronic Edition